CSpace
复ginzburglandau方程的自相似解及其极限行为
张晓铁
2005
Source Publication数学物理学报a辑
ISSN1003-3998
Volume025Issue:005Pages:652
Abstract该文证明了复Ginzburg-Landau方程在非标准的函数空间Xs,p,中整体解的存在唯一性;考察了其解在X0,α+2中的极限行为,得到当参数ε→0^+或α→0,ε→0^+时,Ginzburg-Landau方程的解关于时间一致收敛到相应极限方程的解.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44587
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
张晓铁. 复ginzburglandau方程的自相似解及其极限行为[J]. 数学物理学报a辑,2005,025(005):652.
APA 张晓铁.(2005).复ginzburglandau方程的自相似解及其极限行为.数学物理学报a辑,025(005),652.
MLA 张晓铁."复ginzburglandau方程的自相似解及其极限行为".数学物理学报a辑 025.005(2005):652.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张晓铁]'s Articles
Baidu academic
Similar articles in Baidu academic
[张晓铁]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张晓铁]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.